# SDR SWAA2024020244046

- Difficulty date: January 24, 2024
- Submitted: February 2, 2024
- Operation: Air carrier
- Aircraft: N7727A
- Make and model: Boeing 737-76N
- Aircraft serial: 32673
- Aircraft time: 56,480 hours, 28,904 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Out Of Position
- Location: Connector
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G1 GALLEY EMERGENCY EXIT LIGHT WIRE BROKEN AT CONNECTOR G1 GALLEY LOWER EMERGENCY EXIT SIGN INOP<[01] REMOVED AND REINSTALLED G1 GALLEY EMERGENCY EXIT LIGHT L1186; FOUND CONNECTOR PIN PUSHED BACK; RESECURED PIN CONNECTOR D3658 PER REF SWPM 20-60-01 WDM 33-51-21 AMM 33-51-01-960-802;PERFORMED OPERATIONAL TEST OF THE G1 GALLEY EMERGENCY EXIT LIGHT; TEST PASSED. REF. TO B 737 AMM 33-51-00-710-801;[02] VERIFIED STEP 1
